# SDR DALA1600720994

- Difficulty date: August 1, 2011
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 52,479 hours, 38,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND LARGE DENT APPROXIMATELY 39 INCHES AFT OF L1 DOOR, 1 FOOT ABOVE FLOOR LINE.  REPAIRED IAW SRM 53-02, FIG 18C ON N/R CARDS 1-6.
